# SDR HALA2017102500262

- Difficulty date: October 24, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 57,217 hours, 10,561 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: R2 Door
- Part time: 1,210 hours, 261 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT F/A REPORTED 2R DOOR BECAME HOT TO THE TOUGH AND HAD A SMELL OF ELECTRICAL MOTOR OVERHEATING. INSPECTED 2R DOOR AND PERFORMED OPERATIONAL TEST PER AMM 52-11-00. NO FAULTS FOUND AT THIS TIME. A/C OK FOR SERVICE.
